# SDR QXEA200400173

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 5,094 hours, 3,817 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Screen
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Part time: 1,208 hours, 885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT 2472 - GAPS WERE FOUND IN THE FORWARD CARGO SMOKE DETECTOR SCREEN.  MAINTENANCE REPLACED THE FORWARD CARGO SMOKE DETECTOR SCREEN.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
